# SDR GTIA2024101438446

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 10,528 hours, 4,416 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

FA REPORTS A MOMENTARY "DIRTY SOCK" SMELL MANIFESTED ITSELF DURING TAKEOFF, BUT QUICKLY WENT AWAY. THIS FA WAS IN THE AFT CABIN WHEN THE SMELL WAS MOMENTARLY OBSERVED DURING TAKEOFF.-REF. TSM 05-50-00-810-831-A, APU SLIGHTLY OVERSERVICED. CORRECTED APU OIL LEVEL PER AMM 12-13-49. PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. PERFORMED PRE-CONDITIONING PER AMM 12-33-21. NO ODORS NOTED.
